Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online
Ask a Urologist   »  

Had blood in urine with burning sensation only after jogging. Was on antibiotic. What is it?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I had blood in my urine and a burning sensation which lasted about a week. Blood only appeared after jogging. I have no more burning sensation but I did see a tiny bit of blood after a long run 2 days ago. Should I be worried? After the first episode my doctor gave me antibiotics and then checked me and then said that there was no longer any trace of infection in my last blood sample. But then like I said 2 days ago I saw a tiny trace of blood (not like before) in my urine. What do you think is going on? thanks
Posted Wed, 15 May 2013 in Urinary and Bladder Problems
Follow-up: Had blood in urine with burning sensation only after jogging. Was on antibiotic. What is it? 1 minute later
My email address is YYYY@YYYY
Answered by Dr. G.Srinivasan 4 hours later
Welcome to the forum.
Please get physically examined to check if the foreskin is tight and if there is any infection there.
If not done yet, please get a ultrasound scan done to check the urinary tract to look for stones/ tumour.
If none of the above are there, there should be no worry.
best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor